# SDR SIMA20150321007

- Difficulty date: March 21, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 37,364 hours, 34,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69711
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EMER LIGHT FWD OF RT WING DIM.  R & R NR 2 EMER BATTERY ASSEMBLY & CHARGER  IAW AMM 33-50-04.  BATTERY CHARGER ASSEMBLY PN 11-0049, SN 13314.
